# SDR 20001018SH001

- Difficulty date: August 31, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N9366B
- Make and model: Cessna 175
- Aircraft serial: 55166
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: EDO688652
- Condition: Cracked
- Location: Rt Front Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT STRUT FLOATS CRACKED.  (X)
